# SDR SWAA980057

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT REMAINING ILLUMINATED WITH SWITCH IN OFF.  REPLACED BATTERY PACK PER BOEING M/M.
